# SDR DXTA2023101898220

- Difficulty date: October 17, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N526QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0068
- Aircraft time: 6,180 hours, 4,080 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Pcb
- Part number: 67681565
- Part serial: 0431
- Condition: Defective
- Location: Zone 100
- Stage of operation: CR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG: IN CRUISE AT FL400 HEARD A SINGLE LOUD BANG FROM NOSE AREA FOLLOWED SHORTLY THERE AFTER BY YELLOW SLASHES ( MISCOMPARE ) INDICATION ON NOSE GEAR STATUS INDICATOR AND A AMBER CAUTION CAS MSG NOSE DISAGREE N. ON DESCENT THRU APPROXIMATELY 38,500 AND 205 KIAS WE EXPERIENCED RAPID BANGING NOISE FROM THE NOSE AREA. PERFORMED NOSE GEAR BUMPING IN FLIGHT QRH PROCEDURE. AFTER RUNNING THAT CHECKLIST WE ALSO RECEIVED A AMBER CAUTION WOW MISCOMPARE CAS MSG. DURING APPROACH, WITH THE QRH PROCEDURE GUIDANCE, LANDING GEAR EXTENDED WITH 3 GREEN LIGHTS AND ALL CAS MSGS EXTINGUISHED. GAINED ACCESS TO THE AIRCRAFT AND PERFOMED VISUAL INSPECTION OF THE NLG AND NLG HARNESS. POWERED UP AIRCRAFT AND GAINED ACCESS TO AFT CLOSET TO RETREIVE THE ARES PASSWORD. DOWNLOADED ARES DATA TO PHONE AND SENT OFF TO TEXTRON FOR REVIEW. INTERROGATED THE CMC AND FOUND ALERT ID 1028 FOR THE NLG DISAGREE CAS. FOUND TROUBLESHOOTING DATA FOR THIS ALERT ID WITHIN THE MAINTENANCE MANUAL CALLED SIGNATURE FBO TO ASSIST WITH HANGAR SPACE AND WAS DENIED. CALLED AROUND ON THE FIELD AND WAS ABLE TO RECEIVE SPACE FROM SKYPLACE FBO. PREPPED AIRCRAFT FOR REPOSITION. REF. CESSNA MODEL 680A AMM 45-40-00 AND 32-20-00 SPOREE 10/18 REPOSITIONED AIRCRAFT INTO HANGAR, JACKED AIRCRAFT AND INSPECTED NLG STRUT EXTENSION. STRUT EXTENSION IS 9.75 AND WITHIN MANUAL SPECS. APPLIED POWER AND PERFORMED LANDING GEAR. SWING WITH NO ISSUES. SWUNG GEAR UP AND POWERED DOWN AIRCRAFT TO PERFORM TROUBLESHOOTING ALERT ID 1028. GAINED ACCESS TO GSD2 THROUGH THE BAGGAGE AND VERIFIED GROUND TO GSD2 (UT401) PIN 41PT401 WHEN THE GEAR IS UP AND LOCKED. NO DEFECTS WERE FOUND. REF. CESSNA MODEL 680A AMM 32-00-00. TECHS TIMED OUT FOR THE EVENING SPOREE 10/18  TEXTRON WAS ABLE TO REVIEW THE ARES AND THEY INFORMED US TO LOOK AT NLG UPLOCK SWITCH. MCC ASKED ERIC HOLCOMB TO ALSO REVIEW THE ARES AND ERIC ADVISED THERE ARE MULTIPLE ISSUES THAT HE NOTICED. ONE BEING SOMETHING TO DO WITH EITHER SERVICING OF NLG STRUT OR RIGGING OF THE NLG UPLOCK SWITCH. TWO BEING THAT PCB NC106 LOST POWER FOR A LITTLE TIME DURING FLIGHT. MCC WENT AHEAD AND PLACED PCB ON ORDER. PROCEEDED WITH CHECKING OF THE NOSE STRUT FOR CORRECT SERVICING/ PRESSURES AND EVERYTHING CHECKED OUT GOOD. PERFORMED MEASUREMENT OF ACTUATION OF THE NLG UPLOCK SWITCH PLUNGER AND FOUND MEASUREMENT ONLY TO BE AROUND .025 INCH AND NEEDED TO BE AROUND .15 + OR - .03. PERFORMED NECCESSARY ADJUSTMENTS AND GOT THE ACTUATION TO THE CORRECT MEASUREMENT.WHILE PERFROMING GEAR SWINGS THE HANGER GPU COULD NOT HANDLE LOAD. HAD TO WORK WITH RAMP GUYS TO FIGURE OUT A SOLUTION AND CAME UP WITH A HANGER SHUFFLE TO GET ACCESS TO OUTSIDE GPU UNIT. PERFORMED 3 GEAR CYCLES AND NOTICED THAT THE NLG WAS FLUTTERING TRYING TO GO UP AND LOCK. NOTIFIED MCC OF PROGRESS AND THEY ADVISED TO GO AHEAD AND WAIT FOR PCB TO REPLACE. LOWERED AIRCRAFT FOR WHEELS TO TOUCH PER FRO'S REQUEST. RESEARCHED TOOLING REQUIRED FOR OPS CEHCKS OF PCB AND ORDERED FROM KDAL AS REQUIRED.PCB TO ARRIVE 10/20 IN THE MORNING SOMETIME. AWORK PERFORMED IN REF TO CE-680A AMM 32-32-00. KM 10/19  PCB GOT DELAYED TO 1130L, PICKED UP TOOLING FROM SIGNATURE AND WENT TO AIRCAFT TO GAIN ACCESS TO PCB AND TO WORK ON PPW. RECEIVED PCB, REMOVED PCB NC106 PN 6768156-5 SN 0431 AND INSTALLED CUSTOMER SUPPLIED NEW LANDING GEAR-WOW PCB ASSY PN 6768156-5 SN 33115063-4 AS REQUIRED. OPERATIONAL CHECKS GOOD AT THIS TIME,
